# SDR AUS20021312

- Difficulty date: October 31, 2002
- Submitted: December 2, 2002
- Operation: General aviation
- Make and model: Cessna 402C
- Engine: Cont TSIO520VB
- Propeller: Mcauly 3AF32C505
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Structure
- Condition: Cracked
- Location: Landing Gear Att
- Component: Landing Gear Att
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAIN LANDING GEAR UPLOCK SUPPORT STRUCTURE CRACKED AND RIVETS LOOSE. BOLT HOLES ELONGATED. UPLOCK HOOK PIVOTS LOOSE.
